# SDR AT0100188

- Difficulty date: June 22, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Aft Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT TAIL CONE OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.         CORRECTIVE ACTION:          RELAMPED LIGHTS.   IAW DC9 MM 33-00
